IVF-Infertility.com home

Skin reaction

Discussion forum for those particularly interested in IVF and embryo transfer including frozen embryo transfer.

Skin reaction

Postby Alwaysangel » Thu Sep 08, 2011 2:34 am

I'm grasping at straws so I thought I would post. I miscarried almost 4 weeks ago and within a few days of stopping the meds and the actually miscarriage I began to get a sporadic skin reaction. I get really itchy then rash or bite looking spot would appear....nothing else changed. Re nurse told me it had nothing to do with tx. Went to pcp last week and prescribed prednisone...which stopped the reaction until yesterday when the dose was due to decrease. Now it's back. Has anyone had this after mc or tx?? My concern is I am still bleeding and could it be because my level is not yet zero and my body is so screwed up causing the reaction? I don't know what to do? Or what the problem is!
Me: 31 DH:44 vast/chemo
9/10-severe ohss then mc 6w
1/11-bfn
3/11-barely bfp then bfn
New re
7/11-mc 6w
1/12-chemical
7/12- we have a heartbeat!!!!!
Image
Alwaysangel
Regular
 
Posts: 281
Joined: Thu Apr 14, 2011 12:49 am

Return to In Vitro Fertilization (IVF)

Who is online

Users browsing this forum: No registered users and 5 guests